# SDR AALA202406172502

- Difficulty date: June 12, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N879BH
- Make and model: Boeing 787-8
- Aircraft serial: 65999
- Aircraft time: 7,043 hours, 958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR AFT F/A SEAT FLASHLIGHT BATTERY FLASHES RED. REPLACED FLASHLIGHT BATTERY AT F/A SEAT AFT POSITION NEAR R4 DOOR IAW AMM 25-64-00.
